Journal Article

On a branching model of division-within-division

PHILIP D. O'NEILL

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 4, pages 395-407
Published in print December 1999 | ISSN: 1477-8599
Published online December 1999 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/16.4.395
On a branching model of division-within-division

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Preview

We consider a deterministic version of a stochastic model for division-within-division processes described by Kimmel (1997, in: Proceedings of the IMA Workshop ‘Classical and Modern Branching Processes’, K. Athreya and P. Jagers, eds., New York, Springer). It is shown that the behaviour of the deterministic model can be analysed by using an associated Markov chain, using the methods of Barbour et al. (1996, Ann. Appl. Prob. 6, 1045–1074).

Keywords: branching processes; Markov chains; deterministic models

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.